Feet and legs swelling with Lyrica?

Discussion in 'Fibromyalgia Main Forum' started by kayice, Jul 10, 2008.

  1. kayice

    kayice New Member

    Hi, I am on 75mg. of Lyrica 3x a day and was wondering if anyone has their feet and lower legs swell on them. I am also on Zyprexa at bedtime. I'm not sure which could be causing it but I cannot seem to get it to go away.
    Thanks for any help.
  2. praise

    praise New Member

    I wrote the following today on a previous message.

    Lyrica - bad reaction for me 07/10/08 11:44 AM

    Two months ago my Doc put me on 75 mg Lyrica for the first week. He warned that it would be a while before seeing results but 90% of his Fibro patients had positive results. One even went back to work after 6 years of suffering. He also wrote a perscription for double the dosage 150 mg to start the second week. As expected, I didn't see improvement that first week, but was really looking forward to feeling better very soon.

    The day after doubling the dosage, I had a terrible reaction. My right hand, arm, ankle, knee, and hip became swollen. Bruises appeared all over my body. (There had been no fall or trama of any kind.) Pain was very bad in my index finger and thumb. I couldn't drive due to leg pain and swelling. Lyrica seemed to set off something in my system and now (after two months), I still have more pain than before Lyrica.

    Sorry for this bad report. In fact, just a few days ago, I came to this site to tell everyone to be careful about Lyrica. Then I got sidetracked with some other peoples problems on the site and gave out of energy before I got around to posting about Lyrica.

    Hope you are in the positive percentage in your reaction.

  3. dragon06

    dragon06 New Member

    Yes Lyrica can cause swelling. This is a known side effect. Sometimes it becomes a problems sometimes it goes away as your body adjusts to the drug.

    All my side effects went away after a few weeks (they came back a little each time I raised my dose). I have been on Lyrica for over 2 years now.
  4. nixon

    nixon New Member

    Not ONLY my feet and legs, my face.......some days my WHOLE body felt sswollen. I was only on it for about 3 mths. The first month and a half was GREAT........did things I hadn't done in years. After the swelling started I got worried, also I was feeling TOTALLY EXHAUSTED all the time so I quit cold turkey. Haven't had any swelling since!! Good luck with whatever you decide!! Andrea